# SDR HALA2016042100136

- Difficulty date: April 21, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,417 hours, 4,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 58-62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-ZONE SEAT TRACK FRAME 58 TO FRAME 62 HAS CORROSION EVIDENT AT FRAME 62 & FRAME 60-61 ON TRACK -1959.  SEAT TRACK SECTION, C58-62, 1959 CORROSION REMOVED.  ASSESSED OUT OF LIMITS IAW SRM 53-41-15, REV 89.  TRACK REPLACEMENT REQUIRED.  CORROSION BLENDED IAW SRM 51-74-00, REV 89 AND TRACK REPLACEMENT, C/O ON TF000409.
